# SDR GN0A201204010324

- Difficulty date: March 24, 2012
- Submitted: April 1, 2012
- Operation: Air carrier
- Aircraft: N651CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 29,414 hours, 37,129 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM ATLANTIC CITY (ACY), CREW RECEIVED AN AURAL WARNING CHIME ALONG WITH WARNING LIGHT ON THE MULTIPLE ALARM PANEL FUEL AND THE RIGHT ENGINE FUEL FILTER LIGHT ILLUMINATION.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE LOW AND HIGH PRESSURE FUEL FILTERS.  IT WAS REPORTED A SMALL AMOUNT OF METAL SHAVINGS WERE FOUND IN THE LOW PRESSURE FILTER.  BOTH ENGINES WERE GROUND RUN AND LEAK CHECKED WITH EVERYTHING CHECKING NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
